Acta anaesthesiologica Belgica · 2002
Acute toxicity of local anesthetic ropivacaine and mepivacaine during a combined lumbar plexus and sciatic block for hip surgery.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Mullanu Ch, Gaillat F, Scemama F, Thibault S, Lavand'homme P, Auffray J P
Аннотация
Hip fracture is a common pathology in elderly patients. Intercurrent diseases, mainly cardiac and respiratory, often result in significant morbidity and mortality. Anesthesia for hip fracture can be provided by general or regional techniques. The combination of a lumbar plexus and posterior sciatic nerve block represents an alternative to neuraxial technique of anaesthesia such as spinal anesthesia (4, 6). We report a case of acute toxicity resulting in the injection of local anesthetics Ropivacaine and Mepivacaine in elderly patient. An elderly woman was scheduled for surgical repair of a fractured femur neck by dynamic hip screw synthesis. Anesthesia was realized by peripheral nerve bi-block (lumbar plexus and posterior sciatic block) (7). The patient experienced seizures and dysrhythmias twenty minutes after block completion and injection of the anesthetic solution [Ropivacaine 0.75%, administered for lumbar plexus block performed via the posterior approach (WINNIE) and Mepivacaine 1.5%, administered for posterior sciatic nerve block (LABAT)]. Cardiopulmonary resuscitation was successful. All signs of toxicity disappeared after injection of midazolam and atropine, intubation and 100% oxygen ventilation. We decided to proceed with surgery. The postoperative course was uncomplicated and made a full recovery.